Tuesday, August 28, 2007

One Pill Makes You Larger...

Anytime I get a new medicine prescribed I like to read up on it so I can get an idea of what to expect. Here's an excerpt from an independant review of the drug:

Killopill (killyou deadacus) is notorious for two things - making you sleep until next Tuesday, and giving you a hangover when you eventually wake up.

Otherwise expect the usual short-term side effects for atypical antipsychotics - headache, nausea, dry mouth, sleepiness or insomnia, diarrhea or constipation, not giving a damn about anything (a.k.a. the zombification effect). Most, if not all of these will go away in a couple of weeks. Except for the excessive sleepiness, which could hang around for as long as you take this med. The other big issue with a lot of people is weight gain. While not as bad as Zyprexa (olanzapine), like that med Killopill is a potential triple threat when it comes to weight gain, as it could slow your metabolism, may make you want to sleep 10 or more hours a day, and often make you want to eat more. And since it hits the H1 histamine receptor, and hard, it's going to make you crave carbohydrates like there's no tomorrow, so good luck sticking to that Atkins diet. But, hey, at least it's the damn med's fault and not any lack of willpower on your part.

Well, that's not good. Let's see what the manufacturer says! That should be more positive, right?

SIDE EFFECTS that may occur while taking this medicine include blurred or
double vision, constipation, decreased coordination, diarrhea, dizziness, drowsiness, headache, nausea, runny or stuffy nose, stomach upset, trouble sleeping, vomiting, or weakness or fatigue.
DISCONTINUE USE if you experience painful urination, persistent sore throat,
involuntary trembling, swelling of the hands, ankles or feet, unusual weakness or fatigue, vaginal itch or discharge, vision changes or weight gain, calf pain, chest pain, dark urine, fast or irregular heartbeat, anxiety or depression, restlessness, irritability, or panic attacks; new or worsening seizures, pale stools, red swollen or blistered skin, severe or persistent stomach pain, severe muscle pain or tenderness, shortness of breath, sores in the mouth or around the eyes, suicidal thoughts or attempts, swelling of your hands, lets, face, lips, eyes, throat or tongue; difficulty swallowing or breathing, hoarseness, swollen lymph glands, unusual bruising or bleeding; or yellowing of the eyes or skin; or a rash.

But those are the symptoms I had already! Welcome to my world...

2 comments:

Joy said...

You are so funny! You "crack" me up! I'm so glad you're my cousin. Some of the stuff you write I have to look up in the dictionary because I was raised in the redneck country like you but was never forced to use words that were bigger than my brain. So thanks for that. :)
Love ya!
Cuz

PEA said...

Good Lord, girl, you can start your own pharmacy with all those pills! lol I don't envy you having to take all of those:-( Isn't it amazing though, the side effects for some pills...sometimes the side effects are worse than what the problem is! I'm taking meds for anxiety...side effect is...anxiety!!!! Okkkkk! lol xox